Wyoming, 2011Damaging Winds in Wyoming, July 19, 2011
July 19, 2011 · NWS RIW · 2 events in 2 counties and zones
Monsoon moisture allowed thunderstorms to form over much of western Wyoming. The strongest storms produced severe winds at Cody and Pinedale.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Monsoon moisture allowed thunderstorms to form over much of western Wyoming. The strongest storms produced severe winds at Cody and Pinedale.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 19, 12:44 PM MST, 5 hours 51 minutes earlier.
Area forecast discussion, Jul 19, 12:44 PM MST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
144 PM MDT TUE JUL 19 2011
SHORT TERM...TONIGHT THROUGH FRIDAY
SUBTROPICAL MOISTURE PLUME CONTINUES OVER THE AREA WITH SOME MID
LEVEL DRYING WORKING INTO THE FAR WEST. THUNDERSTORMS FIRING
ACROSS THE CENTRAL ZONES ATTM WITH A COUPLE STRONG CELLS.
DISTURBANCES IN THE FLOW ARE GENERALLY GOING TO STAY JUST
SOUTHEAST OF OUR AREA IN NORTHERN COLORADO AND SOUTHEAST WYOMING.
HOWEVER...ENOUGH HEATING HAS OCCURRED TO COMBINE WITH 40 TO 50 DEW
POINTS TO PRODUCE AN ACTIVE AFTERNOON AND EVENING OF CONVECTION.
THE FAR WEST...IS A ANOTHER CHALLENGE. THE AFOREMENTIONED MID
LEVEL DRYING HAS OCCURRED BUT THE SURFACE MOISTURE IS REMAINING.
IN ADDITION...THE APPROACHING COLD FRONT AND UPPER JET STREAK WILL
PROVIDE INCREASING DYNAMICS BY EARLY EVENING. THIS AREA WILL HAVE
TO BE WATCHED THROUGH THE EVENING HOURS FOR SOME STRONGER CELLS.
THE APPROACHING SHORTWAVE THEN SUPPRESSES THE SUBTROPICAL PLUME TO
THE SOUTH FOR A COUPLE DAYS WITH LITTLE OR NO CONVECTION ACROSS
THE FORECAST AREA THROUGH THURSDAY. DID LEAVE IN THE ISOLATED
ACROSS SOUTHEASTERN SWEETWATER WEDNESDAY AFTERNOON JUST IN CASE
THE PLUME IS NOT TOTALLY SUPPRESSED SOUTH OF US. OTHERWISE...THE
NEXT CHANCE OF THUNDERSTORMS WILL SPREAD INTO THE NORTHWEST ON
FRIDAY WITH THE APPROACH OF THE NEXT SHORTWAVE DIGGING INTO THE
PACIFIC NORTHWEST AND NORTHERN GREAT BASIN. SOME OF THESE STORMS
COULD BE QUITE STRONG. A TAD COOLER BEHIND THIS FRONT ON WEDNESDAY
THEN IT WILL WARM UP ONCE AGAIN THURSDAY AND FRIDAY.
LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
DRY...BREEZY/WINDY AND VERY WARM WEATHER PREVAIL ACROSS MOST OF THE
AREA FRIDAY. A COLD FRONT WILL PUSH ACROSS THE NORTH FRIDAY NIGHT
AND BRING SLIGHTLY COOLER AND DRY WEATHER ON SATURDAY. MAINLY DRY
WEATHER...LIGHT WIND...AND ABOVE NORMAL TEMPERATURES FOLLOW SUNDAY
AND MONDAY. CHANCES OF SHOWERS AND THUNDERSTORMS RETURN TO THE WEST
ON TUESDAY.
UPPER LOW OVER SOUTHERN ALASKA EARLY THIS MORNING WILL DIVE SOUTH
AND BOTTOM OUT OVER SOUTHERN BRITISH COLUMBIA THURSDAY...AND THEN
LIFT INTO STRONG DOWNSTREAM RIDGE ACROSS CENTRAL CANADA. LESS
SPREAD EXISTS BETWEEN 00Z TUE MODEL RUNS WITH GFS DETERMINISTIC
REMAINING ON THE SLOW END OF GUIDANCE. CONSENSUS IS TOWARD THE FAST
END OF GUIDANCE WITH UPPER LOW ACROSS EASTERN ALBERTA BY 00Z
SATURDAY. MONSOONAL TAP IS SUPPRESSED TO THE SOUTH AND EAST AHEAD
OF THIS TROUGH...WITH MOISTURE/LIFT CLIPPING THE NORTH LATE
FRIDAY. AFTERWARDS...UPPER TROUGH SHARPENS ALONG 130W OVER THE
WEEKEND WITH UPPER HIGH/RIDGE BUILDING DOWNSTREAM OVER THE
ROCKIES. GFS/GEFS MEAN OFFER THE MOST CONSISTENT SOLUTION WITH
HIGH CENTER OVER CO/NM MONDAY WHILE THE ECMWF IS SHOWS BROADER
RIDGE ACROSS THE SOUTHERN U.S. WITH HIGH CENTER FURTHER EAST.
FORECAST WEIGHTED TOWARD GFS MORE CONSISTENT SOLUTION.
THUS...ABOVE NORMAL TEMPERATURES RETURN SUNDAY AND MONDAY WITH
JUST SLIGHT CHANCES OF LATE DAY CONVECTION IN THE VICINITY OF BIG
HORN MOUNTAINS AND EAST. 130W UPPER TROUGH BEGINS TO PUSH INLAND
TUESDAY WITH SOME MONSOONAL MOISTURE PULLED NORTHWARD ACROSS
WESTERN WYOMING. GFS ALSO PULLS UP THERMAL RIDGE (20C AT H7...36C
AT H85) ACROSS CENTRAL WYOMING TUESDAY...A SCENARIO THAT WOULD
RESULT IN NEAR RECORD HEAT WITH SOME TRIPLE DIGITS.
AVIATION...
A PROMINENT PACIFIC SHORTWAVE TROUGH OF LOW PRESSURE WILL TRACK
ACROSS WYOMING THROUGH TONIGHT. THIS WILL RESULT IN SCATTERED
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL WYOMING LATE THIS
AFTERNOON WITH NUMEROUS THUNDERSTORMS EXPECTED ACROSS MUCH OF
SWEETWATER COUNTY INCLUDING KRKS...THE UPPER GREEN RIVER BASIN
INCLUDING KPNA AS WELL AS THE WIND RIVER MOUNTAINS...THE SALT AND
WYOMING RANGES AND THE BIG HORN MOUNTAINS. THESE STORMS WILL BE
CAPABLE OF LOCALLY HEAVY RAINFALL AND SMALL HAIL RESULTING IN LOCAL
MVFR AND ISOLATED IFR CONDITIONS. SCATTERED THUNDERSTORMS WILL
CONTINUE THROUGH THIS EVENING. RAPID CLEARING IS EXPECTED BEHIND THE
TROUGH AXIS AFTER MIDNIGHT WITH ANY SCATTERED THUNDERSTORMS LIMITED
TO NORTHWEST WYOMING INCLUDING KPNA AND KJAC. VFR CONDITIONS ARE
EXPECTED WEDNESDAY.
FIRE WEATHER...
AN ACTIVE AFTERNOON AND EVENING OF THUNDERSTORMS WILL BE REPLACED BY
MUCH DRIER CONDITIONS WEDNESDAY THROUGH THURSDAY. IT WILL CONTINUE QUITE
WARM WITH DRIER MIN RH'S THE NEXT COUPLE AFTERNOONS IN THE TEENS.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...SKRBAC
LONG TERM...AEM
AVIATION...LIPSON
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 19, 4:00 AM MST, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT TUE JUL 19 2011
WYZ001>020-022>030-201100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT TUE JUL 19 2011
...FLOOD ADVISORY IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR THE
SHOSHONE RIVER IN PARK COUNTY DOWNSTREAM OF BUFFALO BILL RESERVOIR...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
RIVERS AND CREEKS WILL REMAIN HIGH AND SWIFT IN MANY AREAS...FOR AT
LEAST THE NEXT SEVERAL DAYS. HOWEVER...OVER THE NEXT SEVERAL
DAYS...MOST OF THE RIVERS AND CREEKS WILL CONTINUE TO SLOWLY
RECEDE. ONLY LOCALIZED MINOR FLOODING OF MAINLY AGRICULTURE OR LOW
LYING AREAS ARE EXPECTED.
SHOWERS AND THUNDERSTORMS EXPECTED THROUGHOUT THE DAY WITH COVERAGE
INCREASING THIS AFTERNOON. SHOWER AND THUNDERSTORMS MAY PERSIST
INTO THE EARLY EVENING HOURS TONIGHT. STORM ACTIVITY WILL HAVE
THREATS OF GUSTY WIND TO 45 MPH...SMALL HAIL AND PERIODS OF
MODERATE TO HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY
WEDNESDAY THROUGH FRIDAY...BREEZY TO WINDY...WARM AND VERY
DRY CONDITIONS WILL INCREASE THE FIRE DANGER ACROSS SOUTH AND CENTRAL
WYOMING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
TEAM RIVERTON
In the hours before
Special weather statement, Jul 19, 4:03 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
503 PM MDT TUE JUL 19 2011
WYZ027-200000-
SOUTH LINCOLN COUNTY WY-
503 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
600 PM MDT...
AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF U.S. HWY 189 MILE MARKER 10...OR
13 MILES NORTHEAST OF EVANSTON...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
DIAMONDVILLE AND KEMMERER AROUND 540 PM MDT.
OPAL AROUND 555 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND NORMALLY DRY WASHES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4186 11053 4188 11023 4169 11010 4157 11035
4158 11096
TIME...MOT...LOC 2302Z 225DEG 31KT 4148 11079
MURRELLSpecial weather statement, Jul 19, 4:04 PM MST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
504 PM MDT TUE JUL 19 2011
WYZ001-012-013-192345-
JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE
NATIONAL PARK WY-
504 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TETON COUNTY IN NORTHWEST
WYOMING UNTIL 545 PM MDT...
AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORM 7 MILES SOUTHWEST OF TETONIA
IDAHO...OR 7 MILES WEST OF DRIGGS IDAHO...MOVING NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH SOME OF
THESE STORMS...ALONG WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.
THIS STORM WILL BE NEAR...
GIBSON MEADOWS AROUND 530 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY. IF OUT HIKING IN THE AREA MOUNTAINS...SEEK SHELTER
AT THE FIRST SIGN OF THREATENING WEATHER TO AVOID EXPOSURE TO
LIGHTNING. IF OUT BOATING ON AREA LAKES...HEAD TO SHORE AT THE FIRST
SIGN OF THREATENING WEATHER.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4423 11105 4436 11097 4391 11024 4347 11105
TIME...MOT...LOC 2259Z 209DEG 38KT 4379 11122
LIPSON
Special weather statement, Jul 19, 4:44 PM MST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
544 PM MDT TUE JUL 19 2011
WYZ001-002-012-013-200045-
ABSAROKA MOUNTAINS WY-JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS
WY-YELLOWSTONE NATIONAL PARK WY-
544 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELLOWSTONE NATIONAL
PARK AND NORTHERN TETON COUNTY IN NORTHWEST WYOMING UNTIL 645 PM
MDT...
AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF OLD FAITHFUL...TO NEAR THE SOUTH ENTRANCE TO JENNY LAKE
LODGE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
LEWIS LAKE AND COULTER BAY VILLAGE AROUND 545 PM MDT.
SHOSHONE LAKE AROUND 555 PM MDT.
GRANT VILLAGE AND OLD FAITHFUL AROUND 600 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND NORMALLY DRY WASHES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4488 11037 4470 10995 4430 10980 4409 11005
4389 11009 4380 11036 4373 11065 4414 11081
4424 11105 4443 11105
TIME...MOT...LOC 2341Z 227DEG 36KT 4434 11101 4421 11070
4389 11058
MURRELLSpecial weather statement, Jul 19, 5:23 PM MST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
623 PM MDT TUE JUL 19 2011
WYZ023>030-200145-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-STAR VALLEY-
UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-
623 PM MDT TUE JUL 19 2011
THROUGH 8 PM...ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
AFFECT SOUTHWEST WYOMING...INCLUDING STAR VALLEY...UPPER GREEN RIVER
BASIN...SWEETWATER AND SOUTHERN LINCOLN COUNTIES. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 50 MPH...BRIEF
HEAVY RAINFALL...FREQUENT LIGHTNING AND SMALL HAIL.
21
Special weather statement, Jul 19, 5:31 PM MST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
631 PM MDT TUE JUL 19 2011
WYZ001-002-012-200115-
ABSAROKA MOUNTAINS WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE
NATIONAL PARK WY-
631 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PARK AND EASTERN TETON
COUNTIES IN NORTHWEST WYOMING UNTIL 715 PM MDT...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF U.S. HWY 287/26 MILE MARKER
20...OR 28 MILES NORTHEAST OF MORAN JUNCTION...MOVING NORTHEAST AT 40
MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL MAINLY AFFECT THE SOUTHERN ABSAROKA MOUNTAINS...BUT
COULD AFFECT THE SMALL COMMUNITY OF VALLEY AROUND 700 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4451 10956 4428 10952 4395 10922 4397 10984
4397 10994 4402 11006 4394 11006 4391 11011
4421 11037
TIME...MOT...LOC 0029Z 240DEG 36KT 4401 10996
MURRELLSpecial weather statement, Jul 19, 6:30 PM MST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
730 PM MDT TUE JUL 19 2011
WYZ002-015-016-200215-
ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS
EAST WY-
730 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRINGS...EXTREME
SOUTHERN PARK AND NORTHWESTERN FREMONT COUNTIES UNTIL 815 PM MDT...
AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUBOIS...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH...WITH BRIEF HEAVY RAINFALL ARE EXPECTED
WITH THIS STORM.
THIS STORM WILL BE NEAR...
TORREY LAKE AROUND 735 PM MDT.
WASHAKIE NEEDLES AROUND 815 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4397 10930 4377 10899 4336 10965 4350 10979
4356 10990
TIME...MOT...LOC 0130Z 229DEG 33KT 4351 10965
MURRELLThunderstorm Wind, Sublette
- When
- July 19, 6:35 PM MST
- Where
- Sublette County, Pinedale Wenz Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 42.800, -109.800
A strong thunderstorm produced a 58 mph wind gust at Ralph Wenz Field south of Pinedale.
Thunderstorm Wind, Park
- When
- July 19, 6:40 PM MST
- Where
- Park County, 0.64 mi ESE of (Cod)yellowstone Apt
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 44.515, -109.009
Wind damage was reported in and east of Cody as a result of outflow wind from collapsing thunderstorms. A recreational trailer was toppled at a residence and large limbs were felled at another causing damage to an automobile and power lines.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Wyoming, July 19, 20114 deaths · 2 injured · 1 event
- Excessive Heat in Missouri, July 19 to 24, 20111 death · 1 injured · $21,000 · 11 events
- Flash Flooding in Ohio, July 19, 2011$4.3 million · 6 events
- Flash Flooding and Hail in Wisconsin, July 19, 2011$830,000 · 65 kt wind · 10 events
- Tornado and Hail in Wisconsin, July 19, 2011$530,000 · EF0 · 19 events
- Flash Flooding and Hail in North Dakota, July 19, 2011$376,000 · 1 in hail · 9 events
- Flash Flooding and Damaging Winds in Minnesota, July 19, 2011$252,000 · 60 kt wind · 14 events
- Excessive Heat and Heat in Kentucky, July 19 to 24, 20115 injured · 32 events
- Damaging Winds in Maryland, July 19, 2011$86,000 · 61 kt wind · 10 events
- Damaging Winds and Lightning Strikes in New Jersey, July 19, 2011$67,000 · 52 kt wind · 15 events
- Flash Flood in Louisiana, July 19, 2011$100,000 · 1 event
- Flash Flood and Lightning Strike in Texas, July 19, 2011$80,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 329951, 329952.